# SDR TWAA0015209

- Difficulty date: September 24, 2000
- Submitted: October 3, 2000
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 39,476 hours, 20,182 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE FWD RT SERVICE DOOR ANGLE WAS CRACKED AT LOWER HINGE OF DOOR, BOTTOM SIDE OF HINGE INSIDE DOOR.  INSTALLED NEW RIB, INSTALLED RIVETS AND HI-LOKS PER SRM 51-30-3 AND 51-30-5.
